Journal of Mathematical Finance

Vol.7 No.3(2017), Paper ID 78848, 18 pages

DOI:10.4236/jmf.2017.73040

 

Multi-Period Portfolio Selection with No-Shorting Constraints: Duality Analysis

 

Jun Qi, Lan Yi

 

Management School, Jinan University, Guangzhou, China
Management School, Jinan University, Guangzhou, China

 

Copyright © 2017 Jun Qi, Lan Yi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Qi, J. and Yi, L. (2017) Multi-Period Portfolio Selection with No-Shorting Constraints: Duality Analysis. Journal of Mathematical Finance, 7, 751-768. doi: 10.4236/jmf.2017.73040.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.